MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-27
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 27mm navitor vision valve was selected for implant using a flexnav delivery system (ds).Pre-implant balloon aortic valvuloplasty (pre-bav) was not performed.During the procedure, on the first attempt, the valve was placed at a depth of 3mm on the non-coronary cusp (ncc) and it was able to be implanted approximately at a depth of 3mm.Mild paravalvular leak (pvl) was performed.Post-implant balloon aortic valvuloplasty (post-bav) was performed by using a 22mm, non-abbott balloon.Aortogram was performed and upon removal of the pigtail, it got caught on the navitor valve.Following, the physician pulled the pigtail catheter, navitor valve had migrated to the ascending aorta.The valve was repositioned to a higher position in the ascending aorta using a snare to avoid coronary occlusion.A new 27mm, navitor vision valve was implanted at an optimal depth with no further issues by performing a valve-in-valve procedure.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay reported.The patient was in a stable condition.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50818829
Report Number2135147-2026-06304
Device Sequence Number16007137
Product Code NPT
UDI-Device Identifier05415067045799
UDI-Public(01)05415067045799(17)281207
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNVRO-27
Device Catalogue NumberNVRO-27
Device Lot Number11191095
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale